# SDR 99ZZZX2277

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N400PC
- Make and model: Amd FALCON20C5
- Aircraft serial: 113
- System (JASC): 2440 · External Power System
- Part: Terminal
- Part number: 324056
- Condition: Damaged
- Location: Bs 39
- Part time: 9,342 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INCOMING DISCREPANCY STATED 'CANNOT APPLY EXTERNAL POWER TO AIRCRAFT.'  DROPS OFF-LINE IN SEVERAL SECONDS.  TROUBLESHOOTING REVEALED THAT THE GROUND STUD OF THE GROUND POWER RECEPTABLE WAS 'OPEN' TO AIRCRAFT STRUCTURE.  FURTHER INVESTIGATION REVEALED THE NUTPLATE AND STRUCTURE WERE DESTROYED AT THE POINT WHERE THE GROUND WIRE ATTACHES TO THE AIRFRAME.  AT FRAME 39.  THIS POINT IS LOCATED BELOW THE BATTERY BOX FLOOR, APPROXIMATELY 1 INCH BELOW THE APU FUEL FEED LINE.  THE COMPARTMENT IS SEALED STRUCTURE AND ALSO CONTAINS THE APU SHUT-OFF VALVE AND APU.  FUEL BOOST PUMP  AREA WAS REPAIRED IAW FALCON 20 MRI CHAPTER 51-30-03 AND FALCON JET ENG RECOMMENDATIONS.  REPLACED TERMINAL P/N 324045 INSTALLING NEW UNIT.
